# SDR 99ZZZX3814

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1WB
- Make and model: Skrsky S76C
- Aircraft serial: 760500
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 7630207028061
- Condition: Broken
- Location: Eng Cowl Inlet
- Part time: 142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT CHECK OF NR 1 ENGINE, THE INLET COMPRESSOR WAS FOUND WITH FOD DAMAGE.  THE FOD DAMAGE WAS BEYOND ENGINE MANUFACTURER LIMITS.  MAINTENANCE AND FLIGHT CREWS INSPECTED THE AIRCRAFT'S NR 1 ENGINE INLET PLENUM TO DETERMINE WHERE THE SOURCE OF FOD CAME FROM.  CREWS FOUND THE ENGINE ARIFRAME COWL PLENUM SCREEN HAD MISSING WIRE SEGMENTS.  THIS WAS THE SOURCE OF ENGINE FOD INGESTION.  ENGINE COWL SCREENS SHOULD BE INSPECTED DAILY UNTIL THE AIRFRAME MANUFACTURER PRODUCES A MORE RELIABLE REPLACEMENT.
